Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Jun 13, 2025, 12:03 PM CDT for Jasper County, Newton County, Orange County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2025, 12:03 PM CDT (17:03 UTC)
- Expired
- Jun 13, 2025, 12:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jasper County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 68 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
888
WFUS54 KLCH 131703
TORLCH
TXC241-351-361-131730-
/O.NEW.KLCH.TO.W.0032.250613T1703Z-250613T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1203 PM CDT Fri Jun 13 2025
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southwestern Newton County in southeastern Texas...
North central Orange County in southeastern Texas...
Southeastern Jasper County in southeastern Texas...
* Until 1230 PM CDT.
* At 1203 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Gist, or near Mauriceville, moving east at
10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gist around 1210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3023 9399 3029 9400 3033 9377 3021 9376
TIME...MOT...LOC 1703Z 264DEG 7KT 3026 9396
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Jones1 follow-up statement
624 WWUS54 KLCH 131723 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 1223 PM CDT Fri Jun 13 2025 TXC241-351-361-131733- /O.EXP.KLCH.TO.W.0032.000000T0000Z-250613T1730Z/ Newton TX-Orange TX-Jasper TX- 1223 PM CDT Fri Jun 13 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN NEWTON...NORTH CENTRAL ORANGE AND SOUTHEASTERN JASPER COUNTIES WILL EXPIRE AT 1230 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However gusty winds are still possible with this thunderstorm. && LAT...LON 3023 9399 3029 9400 3033 9377 3021 9376 TIME...MOT...LOC 1723Z 264DEG 7KT 3026 9392 $$ Jones
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jun 13, 6:52 AM CDT, 5 hours 11 minutes earlier. Its key messages:
- A Flash Flood watch has been posted for lower Southeast TX and South Central LA into Saturday evening where periods of training precipitation over saturated soils are likely to occur
- A Marginal to Slight risk of excessive rainfall has been outlined across across the forecast area
- High rain chances will persist into this weekend; slightly lower chances early to mid next week
Area forecast discussion, Jun 13, 6:52 AM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
652 AM CDT Fri Jun 13 2025
...New AVIATION...
.KEY MESSAGES...
- A Flash Flood watch has been posted for lower Southeast TX and
South Central LA into Saturday evening where periods of training
precipitation over saturated soils are likely to occur
- A Marginal to Slight risk of excessive rainfall has been
outlined across across the forecast area
- High rain chances will persist into this weekend; slightly lower
chances early to mid next week
&&
.SHORT TERM...
(Today through Sunday night)
Issued at 325 AM CDT Fri Jun 13 2025
A shallow shortwave trough is forecast to slowly lift north
through the afternoon into the Missouri Valley tonight. Locally
along the Gulf Coast, an enhanced Jet region has developed leading
to moisture convergence across the area. A low level - near
surface trough axis extending along south central LA will meander
across the forecast through this evening while lifting north with
the parent upper level trough. Scattered showers and thunderstorms
likely to increase in coverage across SETX and south central LA
during from daybreak through the early afternoon.
With warm surface temperatures and dewpoints, there will be an axis
of higher instability to lift through the area prompting a flash
flooding threat where cells with greater depth training over already
saturated soil may occur. Additionally,lowered Upshear Corfidi
vectors further substantiate a flash flood threat for lower SETX /
SWLA region through into this evening. Naturally with mostly cloudy
to overcast skies, many locations will see temperatures trend in the
low to mid 80's. However a few pockets of sunshine can easily bump
highs closer toward 90°F.
By Saturday the axis of stronger moisture convergence shifts further
east across the Mississippi Valley. This evolution in the pattern
still allows for a healthy onshore flow with a weak boundary to
waver between the coastal and marine zones throughout the afternoon.
That said, speed divergence aloft shifts north of us leaving the
environment more conditional upon colliding outflow boundary and
land / Seabreeze interactions. With a little more sunshine in the
mix, temperatures likely to hedge further toward 90°F.
Hereafter, broad high pressure across the western Atlantic into the
central Gulf persists moist onshore flow through the remainder of
the weekend which will keep scattered PoPs through the remainder of
the weekend.
&&
.LONG TERM...
(Monday through Friday)
Issued at 325 AM CDT Fri Jun 13 2025
The pattern in the long range keeps appreciable rainfall throughout
the new work week ahead as a portion of the downstream trough
becomes cutoff from the northern stream and develops a closed upper
level low hanging over the NW Gulf. As this feature appears to stall
over the region, this creates an unsettled nature to timing and
amounts of precipitation through the week. While rainfall will lean
on the above normal side of climatology temperatures will keep
closer to par to the low 90's.
&&
.AVIATION...
(12Z TAFS)
Issued at 643 AM CDT Fri Jun 13 2025
A slow moving trough axis across the southern portions of LA will
result in training TSRA and VCTS prevailing through much of the
late morning hours. Trends in convective precip will build
westward through the morning and early afternoon along the I-10
corridor into SETX. VRB outflows from TS winds have excelled pass
30-35kts over Acadiana terminals. Outside of convection CIGs will
trend VFR while storms naturally reduce VIS / CIG periodically
into IFR / LIFR as some rainfall rates are very high.
30
&&
.MARINE...
Issued at 325 AM CDT Fri Jun 13 2025
Light to occasionally modest onshore flow and low seas will
persist through this week. Small craft should exercise caution
remains through 7AM. Elevated thunderstorm chances will linger
through the week and the upcoming weekend which may cause locally
higher winds and seas.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 88 71 91 73 / 80 20 70 20
LCH 87 76 90 76 / 80 20 60 10
LFT 88 75 90 75 / 80 20 70 10
BPT 86 76 90 76 / 80 20 50 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Saturday evening for LAZ033-044-045-055-073-
074-141>143-152>154-241>243-252>254.
TX...Flood Watch through Saturday evening for TXZ201-261-262-515-516-
615-616.
GM...None.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...30In the hours before
Local storm report, Jun 13, 8:59 AM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
859 AM CDT Fri Jun 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM Flash Flood 2 NNE New Iberia 30.03N 91.80W
06/13/2025 Iberia LA Public
A couple inches of water reported in a home
to the Red Cross.
&&Local storm report, Jun 13, 10:44 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1044 AM CDT Fri Jun 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Rain 2 E Cade 30.09N 91.87W
06/13/2025 M9.39 Inch St. Martin LA Mesonet
Mesonet station CADL1 ULL CADE FARM
LAFAYETTE13 SE LA US Updated report.
&&Special weather statement, Jun 13, 10:54 AM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1054 AM CDT Fri Jun 13 2025 LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ515-516- 615-616-132000- Lafayette-Upper St. Martin-Lower St. Martin-West Cameron- East Cameron-Northern Calcasieu-Northern Jefferson Davis- Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary- Southern Calcasieu-Southern Jefferson Davis-Southern Acadia- Lower Vermilion-Lower Iberia-Lower St. Mary-Upper Jefferson- Northern Orange-Lower Jefferson-Southern Orange- 1054 AM CDT Fri Jun 13 2025 ...TROPICAL FUNNEL CLOUD SIGHTED... At 1040 AM CDT...The National Weather Service has received a report of a funnel cloud in the vicinity of Mauriceville in Orange Co. TX. A very moist and unstable tropical airmass is in place across the area. Meanwhile...the vertical wind profile over the area is light and variable. These conditions are favorable for the development of tropical funnel clouds...especially where rain cooled boundaries...known as outflow boundaries...and the seabreeze collide. These tropical funnel clouds are usually short-lived and do not reach the ground. If the funnel cloud becomes more severe and reaches the ground...minor damage may occur...and a tornado warning will likely be issued. Stay tuned for later statements and updates on this weather situation.
Special weather statement, Jun 13, 11:25 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1125 AM CDT Fri Jun 13 2025
LAZ030-141-131700-
Beauregard LA-Northern Calcasieu LA-
1125 AM CDT Fri Jun 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BEAUREGARD AND
CENTRAL CALCASIEU PARISHES THROUGH NOON CDT...
At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm near
Edgerly, or 9 miles northwest of Sulphur, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Sulphur, Westlake, Moss Bluff, De Quincy, Buhler, Gillis, and
Edgerly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3020 9353 3032 9360 3053 9331 3033 9312
TIME...MOT...LOC 1625Z 242DEG 19KT 3031 9348
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Stigger/87Special weather statement, Jun 13, 11:28 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1128 AM CDT Fri Jun 13 2025
TXZ201-261-262-515-516-131700-
Hardin TX-Northern Orange TX-Southern Newton TX-Southern Jasper TX-
Upper Jefferson TX-
1128 AM CDT Fri Jun 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JEFFERSON...
SOUTHWESTERN NEWTON...SOUTHEASTERN HARDIN...NORTHWESTERN ORANGE AND
SOUTHEASTERN JASPER COUNTIES THROUGH NOON CDT...
At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lakeview, or near Lumberton, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Beaumont, Lumberton, Vidor, Silsbee, Sour Lake, Evadale,
Mauriceville, Buna, Bevil Oaks, China, Rose City, Pine Forest,
Lakeview, Weiss Bluff, and Gist.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3051 9397 3022 9375 3009 9411 3010 9413
3009 9414 3001 9435 3016 9444
TIME...MOT...LOC 1628Z 241DEG 33KT 3021 9416
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Stigger/87Local storm report, Jun 13, 11:43 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1143 AM CDT Fri Jun 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM Flash Flood 1 N Westlake 30.26N 93.26W
06/13/2025 Calcasieu LA Public
Public video of water well into yards at
Sampson and Live Oak.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:26 AM CDT | Flood Watch | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 41 hr |
| Jun 13, 7:25 AM CDT | River Flood Watch | LCH | Newton, Orange | 3 hr |
| Jun 13, 10:29 AM CDT | River Flood Warning | LCH | Newton, Orange | 24 days |
| Jun 13, 11:28 AM CDT | Special Weather Statement | LCH | Orange | 32 min |
| Jun 13, 12:23 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 3 hr |
| Jun 13, 12:29 PM CDT | Special Weather Statement | LCH | Orange | 31 min |
| Jun 13, 12:59 PM CDT | Special Weather Statement | LCH | Orange | 31 min |
| Jun 13, 1:59 PM CDT | Special Weather Statement | LCH | Jasper | 31 min |
| Jun 13, 2:26 PM CDT | Special Weather Statement | LCH | Jasper | 34 min |
| Jun 13, 2:28 PM CDT | Special Weather Statement | LCH | Hardin | 32 min |
| Jun 13, 3:03 PM CDT | Special Weather Statement | LCH | Hardin | 27 min |
| Jun 13, 3:10 PM CDT | River Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 10 days |
| Jun 13, 3:36 PM CDT | Special Weather Statement | LCH | Hardin | 24 min |
| Jun 13, 4:14 PM CDT | Special Weather Statement | LCH | Orange | 31 min |
| Jun 13, 5:42 PM CDT | Flash Flood Warning | LCH | Jefferson | 3 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.